# SDR QXEA200400469

- Difficulty date: June 23, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,853 hours, 21,244 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON FRONT SPAR LOWER AFT FLANGE UNDER PANEL 625 AT ONE INCH AFT OF FRONT SPAR VERTICAL PANEL AT RIGHT HAND WING STATION 423.00.  REPAIRED IAW DHC-8-200 MM 57-20-00, TASK 57-20-00-400-801.
